MAUDE Adverse Event Report: CARDINAL HEALTH P.R. 218, INC. JACKSON PRATT 10MM FLAT DRAIN FULL PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

CARDINAL HEALTH P.R. 218, INC. JACKSON PRATT 10MM FLAT DRAIN FULL PERF; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-1311
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual device was not available for evaluation.It is vital to the investigation that the actual device be available for review and testing.The non-conformance report data was reviewed and no issues related to this complaint were found.The device history record (dhr) for the lot number reported was reviewed and no incident was documented.An analysis of the complaint trends demonstrates that this is the second time that we have received this type of report for the catalog number in the last 12 months.The customer did not return the actual sample.Based on the dhr and without the actual sample, the root cause for the reported concern cannot be identified.It is important to ensure that product is used per instructions provided in the directions for use.Risk associated with the use of wound drains include, but are not limited to, infection and inflammation.No corrective action will be taken at this time, but we will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Customer reported that during procedure wound drain was placed in patient following the removal of a large lesion from abdomen.It was reported that the patient allegedly developed an infection and the drain was pulled.Customer further reported they have never had infections and are not certain if drain is the cause for this patient.

Brand Name
JACKSON PRATT 10MM FLAT DRAIN FULL PERF
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
CARDINAL HEALTH P.R. 218, INC.
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key6777412
Report Number1423537-2017-00118
Device Sequence Number11166746
Product Code GCY
UDI-Device Identifier10885380064036
UDI-Public10885380064036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberSU130-1311
Device Catalogue NumberSU130-1311
Device Lot Number1161096
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date08/09/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;